# SDR UALA2011040601659

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 47,049 hours, 18,589 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA21758
- Condition: Empty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER IN LAV IN THE RED.  AFT LAV 136 WASTE BIN FIRE EXT INOP.  REPLACED AFT LAV FIRE BOTTLE REF MM.
